IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Yoichi Sato (Univ. of Tokyo)
Vice Chair Toru Tamaki (Hiroshima Univ.), Akisato Kimura (NTT)
Secretary Go Irie (NTT), Yoshitaka Ushiku (OMRON SINICX)
Assistant Yusuke Uchida (DeNA), Takayoshi Yamashita (Chubu Univ.)

Conference Date Fri, Oct 18, 2019 10:00 - 17:10
Sat, Oct 19, 2019 10:30 - 18:00
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PRMU.

Fri, Oct 18 AM 
Chair: Nakamasa Inoue
10:00 - 13:00
(1) 10:00-10:15 Human Perception of Fluid Viscosity Based on Optical Flow PRMU2019-31 Wataru Suzuki (NCNP), Atsushi Hiyama (Univ. Tokyo), Wakayo Yamashita (Kagoshima Univ.), Noritaka Ichinohe (NCNP), Takeharu Seno (Kyushu Univ.), Hiroshige Takeichi (RIKEN)
(2) 10:15-10:30 PRMU2019-32
(3) 10:30-10:45 Recognition of a Shogi phase image taken with a smartphone PRMU2019-33 Akira Sato, Kei Morizumi, Ikuko Shimizu, Masaki Nakagawa (TUAT)
(4) 10:45-10:55 [Short Paper]
An attribution-based pruning method for single object detection network PRMU2019-34
Rui Shi, Tianxing Li, Yasushi Yamaguchi (UTokyo)
(5) 10:55-11:30  
  11:30-13:00 Lunch ( 90 min. )
Fri, Oct 18 PM 
Chair: Yoichi Sato
13:00 - 13:45
(6) 13:00-13:45 [Fellow Memorial Lecture]
What you read are thirty characters
-- Open problems in character image analysis research --
PRMU2019-35
Seiichi Uchida (Kyushu Univ.)
  13:45-13:55 Break ( 10 min. )
Fri, Oct 18 PM 
Chair: Yoichi Sato
13:55 - 14:25
(7) 13:55-14:25 [Fellow Memorial Lecture]
Knowledge Acquisition and Media Search Based on Crossmodal Information Processing PRMU2019-36
Kunio Kashino (NTT)
  14:25-14:35 Break ( 10 min. )
Fri, Oct 18 PM 
Chair: Hideitsu Hino
14:35 - 15:45
(8) 14:35-14:50 Parking Space Estimation using Lightweight Model PRMU2019-37 Yoshihito Kokubo, Koki Ueda, Jun Adachi, Yoshihisa Suetsugu (Aisin Seiki)
(9) 14:50-15:05 From Cats to Cars: A Data Set Generation Strategy for U-net based Autonomous Driving PRMU2019-38 Hiroki Hiraoka, Atsushi Imiya (Chiba Univ.)
(10) 15:05-15:20 Study of Recognizing Road Surface Conditions using Deep Learning Applied for RGBD images Obtained from an Environmental Monitoring Robot
-- Comparative Studies of SegNet-Basic and ENet as well as Height and Surface Curvature Features --
PRMU2019-39
Takuya Hayashi, Takeo Kaneko, Junya Morimoto (Waseda Univ.), Junji Yamato (Kogakuin Univ.), Hiroyuki Ishii, Jun Ohya, Atsuo Takanishi (Waseda Univ.)
(11) 15:20-15:45  
  15:45-16:00 Break ( 15 min. )
Fri, Oct 18 PM 
Chair: Satoru Nakanishi
16:00 - 17:10
(12) 16:00-16:15 Partial Shape Similarity Search using Topology of 3D CAD Models PRMU2019-40 Wataru Iwabuchi, Masaki Aono (TUT)
(13) 16:15-16:30 Recovering Dynamic Trajectory from a handwritten character image using a Deep Neural Network PRMU2019-41 Tsubasa Nakamura, Nguyen Tuan Cuong, Masaki Nakagawa (TUAT)
(14) 16:30-16:45 PRMU2019-42
(15) 16:45-17:10  
Sat, Oct 19 AM 
Chair: Ryota Ozaki
10:30 - 11:40
(16) 10:30-10:45 Segmentation of Intervertebral Disks from Videofluorography by Optimization of Multi Channelization and CNN PRMU2019-43 Ayano Fujinaka (Univ. of Tsukuba), Kojiro Mekata (Kobe Red Cross Hospi.), Hotaka Takizawa, Hiroyuki Kudo (Univ. of Tsukuba)
(17) 10:45-11:00 Localization of Diffuse Lung Deseases' Lesions and Quantification of Their Volumes Using Deep Learning PRMU2019-44 Hiroaki Takebe, Yasutaka Moriwaki, Nobuhiro Miyazaki, Takayuki Baba (FUJITSU LAB.), Hiroaki Terada, Toru Higaki, Kazuo Awai (Hiroshima Univ.), Hirotaka Kobayashi, Machiko Nakagawa, Masahiko Shimada, Kenji Kitayama (FUJITSU)
(18) 11:00-11:15 PRMU2019-45 Junya Hayashida, Kazuya Nishimura, Ryoma Bise (Kyushu Univ.)
(19) 11:15-11:40  
  11:40-12:50 Lunch ( 70 min. )
Sat, Oct 19 PM 
Chair: Naoshi Kaneko
12:50 - 14:30
(20) 12:50-14:30  
  14:30-15:00 Break ( 30 min. )
Sat, Oct 19 PM 
15:00 - 18:00
(21) 15:00-18:00  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address Contact address: pr-orzer 


Last modified: 2019-10-18 16:57:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan